Zum Einbettungssatz von Rellich bei Sobolevräumen.

Bernhard Gramsch

Mathematische Zeitschrift (1968)

  • Volume: 106, page 81-87
  • ISSN: 0025-5874; 1432-1823

How to cite


Gramsch, Bernhard. "Zum Einbettungssatz von Rellich bei Sobolevräumen.." Mathematische Zeitschrift 106 (1968): 81-87. <http://eudml.org/doc/171006>.

author = {Gramsch, Bernhard},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
language = {ger},
pages = {81-87},
title = {Zum Einbettungssatz von Rellich bei Sobolevräumen.},
url = {http://eudml.org/doc/171006},
volume = {106},
year = {1968},

AU - Gramsch, Bernhard
TI - Zum Einbettungssatz von Rellich bei Sobolevräumen.
JO - Mathematische Zeitschrift
PY - 1968
VL - 106
SP - 81
EP - 87
LA - ger
KW - functional analysis
UR - http://eudml.org/doc/171006
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.